# SDR UPS06848033

- Difficulty date: September 20, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 RT CENTER L/E UPPER RIB CRACKED AT XFS 366.  STOPDRILLED CRACK AT RT L/E CENTER UPPER RIB AT XFS 366 IAW SRM 57-02-00 FIG 002. FABRICATED AND INSTALLED REPAIR DOUBLER AT RT L/E CENTER UPPER RIB AT STA XFS 366 IAW SRM 57-02-00 FIG 002 AND SRM 57-03-01.
